# SDR DALA1405610980

- Difficulty date: November 7, 2010
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 52,585 hours, 38,968 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR DAMAGED.  REPAIRED IAW AA 5710-01110.
